# SDR AALA202105059009

- Difficulty date: May 2, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737823
- Aircraft serial: 31231
- Aircraft time: 16,034 hours, 6,590 cycles
- System (JASC): 3810 · Potable Water System
- Part: Heater
- Condition: Faulty
- Location: Zone 100 - Fuse
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER TAKEOFF, BURNING RUBBER ODOR REPORTED IN AFT GALLEY. REPLACED AFT WATER HEATER IAW AMM 38-13-01, OPS CHECK GOOD.
